MAUDE Adverse Event Report: ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 DL KNOTLESS FIBERTAK
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/4/2024, it was reported by a sales representative via email that two ar-3642sp knotless 2.6 fibertak had the tails showing out of the bone as well as the knotless mechanism.Both ar-3642sp knotless 2.6 fibertak had to be cut out and a 5.5 swivelock was inserted in place to complete the case.Some of the anchors is still in the patient's bone.This was discovered during an rcr procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 10/9/2024: the case was completed using an ar-2323bct-2 biocomposite swivelock.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
2.6 DL KNOTLESS FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20441172
Report Number1220246-2024-08123
Device Sequence Number7995180
Product Code MBI
UDI-Device Identifier00888867426429
UDI-Public(01)00888867426429(11)240123(17)281231(10)15196911
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K230433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 DL KNOTLESS FIBERTAK
Device Catalogue NumberAR-3642SP
Device Lot Number15196911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/09/2024
06/11/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date10/25/2024
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown